# SDR DALA2019110306420

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 83,179 hours, 18,094 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Defective
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 1705 - DIV - TO DSS DUE TO A TAT PROBE EICAS MESSAGE AND NO ICE CLEARANCE. PULLED AND RESET ASSOCIATED SYSTEM CBS AT DIRECTION OF MCC  NO CHANGE. CONCLUDED THAT DAKAR DIVERT WAS THE BEST SCENARIO GIVEN PROXIMITY AND WEATHER. CORRECTIVE ACTION: REPLACED TAT PROBE. LP 6243428
